# SDR FDKA200712402

- Difficulty date: December 13, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 17,377 hours, 15,712 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 15851
- Part serial: 0684
- Condition: Malfunctioned
- Location: Brakes
- Part time: 15,863 hours, 14,535 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6104 MCO - ABORTED TAKEOFF, ON TAKEOFF AT 10 KNOTS AC FELT LIKE PARKING BRAKE WAS NOT FULLY RELEASED.  FOLLOWED BY AURAL WARNING.  MX REMOVED AND REPLACED ACCUMULATOR BRAKE LOW PRESSURE SWITCH OPS GOOD.  PERFORMED TAKEOFF CONFIG ADJUSTMENT TEST, OPS GOOD.
